×

zbMATH — the first resource for mathematics

Stability of equilibrium points of fractional difference equations with stochastic perturbations. (English) Zbl 1149.39007
Summary: It is supposed that the fractional difference equation \(x_{n+1}=(\mu +\sum _{j=0}^{k} a_{j}x_{n - j})/(\lambda +\sum _{j=0}^{k}b_{j}x_{n - j}), n=0,1,\dots ,\) has an equilibrium point \(\hat x\) and is exposed to additive stochastic perturbations type of \(\sigma (x_{n} - \hat x)\xi _{n+1}\) that are directly proportional to the deviation of the system state \(x_{n}\) from the equilibrium point \(\hat x \). It is shown that known results in the theory of stability of stochastic difference equations that are obtained via V. Kolmanovskii and L. Shaikhet’s general method of Lyapunov functionals construction [Dynamical systems and applications. World Sci. Ser. Appl. Anal. 4, 397–439 (1995; Zbl 0846.93083); Math. Comput. Modelling 36, No. 6, 691–716 (2002; Zbl 1029.93057)] can be successfully used for getting of sufficient conditions for stability in probability of equilibrium points of the considered stochastic fractional difference equation. Numerous graphical illustrations of stability regions and trajectories of solutions are plotted.

MSC:
39A11 Stability of difference equations (MSC2000)
39A20 Multiplicative and other generalized difference equations, e.g., of Lyness type
93E15 Stochastic stability in control theory
37H10 Generation, random and stochastic difference and differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aboutaleb, MT; El-Sayed, MA; Hamza, AE, Stability of the recursive sequence [inlineequation not available: see fulltext.], Journal of Mathematical Analysis and Applications, 261, 126-133, (2001) · Zbl 0990.39009
[2] Abu-Saris, RM; DeVault, R, Global stability of [inlineequation not available: see fulltext.], Applied Mathematics Letters, 16, 173-178, (2003) · Zbl 1049.39002
[3] Amleh, AM; Grove, EA; Ladas, G; Georgiou, DA, On the recursive sequence [inlineequation not available: see fulltext.], Journal of Mathematical Analysis and Applications, 233, 790-798, (1999) · Zbl 0962.39004
[4] Berenhaut, KS; Foley, JD; Stević, S, Quantitative bounds for the recursive sequence [inlineequation not available: see fulltext.], Applied Mathematics Letters, 19, 983-989, (2006) · Zbl 1119.39004
[5] Berenhaut, KS; Foley, JD; Stević, S, The global attractivity of the rational difference equation [inlineequation not available: see fulltext.], Proceedings of the American Mathematical Society, 135, 1133-1140, (2007) · Zbl 1109.39004
[6] Berenhaut, KS; Stević, S, The difference equation [inlineequation not available: see fulltext.] has solutions converging to zero, Journal of Mathematical Analysis and Applications, 326, 1466-1471, (2007) · Zbl 1113.39003
[7] Camouzis, E; Chatterjee, E; Ladas, G, On the dynamics of [inlineequation not available: see fulltext.], Journal of Mathematical Analysis and Applications, 331, 230-239, (2007) · Zbl 1118.39001
[8] Camouzis, E; Ladas, G; Voulov, HD, On the dynamics of [inlineequation not available: see fulltext.], Journal of Difference Equations and Applications, 9, 731-738, (2003) · Zbl 1050.39003
[9] Camouzis, E; Papaschinopoulos, G, Global asymptotic behavior of positive solutions on the system of rational difference equations [inlineequation not available: see fulltext.], [inlineequation not available: see fulltext.], Applied Mathematics Letters, 17, 733-737, (2004) · Zbl 1064.39004
[10] Çinar, C, On the difference equation [inlineequation not available: see fulltext.], Applied Mathematics and Computation, 158, 813-816, (2004) · Zbl 1069.39023
[11] Çinar, C, On the positive solutions of the difference equation [inlineequation not available: see fulltext.], Applied Mathematics and Computation, 156, 587-590, (2004) · Zbl 1063.39003
[12] Çinar, C, On the positive solutions of the difference equation system [inlineequation not available: see fulltext.], [inlineequation not available: see fulltext.], Applied Mathematics and Computation, 158, 303-305, (2004) · Zbl 1066.39006
[13] Çinar, C, On the positive solutions of the difference equation [inlineequation not available: see fulltext.], Applied Mathematics and Computation, 150, 21-24, (2004) · Zbl 1050.39005
[14] Clark, D; Kulenović, MRS, A coupled system of rational difference equations, Computers & Mathematics with Applications, 43, 849-867, (2002) · Zbl 1001.39017
[15] Clark, CA; Kulenović, MRS; Selgrade, JF, On a system of rational difference equations, Journal of Difference Equations and Applications, 11, 565-580, (2005) · Zbl 1078.39006
[16] DeVault, R; Kent, C; Kosmala, W, On the recursive sequence [inlineequation not available: see fulltext.], Journal of Difference Equations and Applications, 9, 721-730, (2003) · Zbl 1049.39026
[17] Elabbasy, EM; El-Metwally, H; Elsayed, EM, On the difference equation [inlineequation not available: see fulltext.], No. 2006, 10, (2006)
[18] El-Owaidy, HM; Ahmed, AM; Mousa, MS, On the recursive sequences [inlineequation not available: see fulltext.], Applied Mathematics and Computation, 145, 747-753, (2003) · Zbl 1034.39004
[19] Gibbons, CH; Kulenovic, MRS; Ladas, G, On the recursive sequence [inlineequation not available: see fulltext.], Mathematical Sciences Research Hot-Line, 4, 1-11, (2000) · Zbl 1039.39004
[20] Gibbons, CH; Kulenović, MRS; Ladas, G; Voulov, HD, On the trichotomy character of [inlineequation not available: see fulltext.], Journal of Difference Equations and Applications, 8, 75-92, (2002) · Zbl 1005.39017
[21] Grove, EA; Ladas, G; McGrath, LC; Teixeira, CT, Existence and behavior of solutions of a rational system, Communications on Applied Nonlinear Analysis, 8, 1-25, (2001) · Zbl 1035.39013
[22] Gutnik, L; Stević, S, On the behaviour of the solutions of a second-order difference equation, No. 2007, 14, (2007) · Zbl 1180.39002
[23] Hamza, AE, On the recursive sequence [inlineequation not available: see fulltext.], Journal of Mathematical Analysis and Applications, 322, 668-674, (2006) · Zbl 1105.39008
[24] Kosmala, WA; Kulenović, MRS; Ladas, G; Teixeira, CT, On the recursive sequence [inlineequation not available: see fulltext.], Journal of Mathematical Analysis and Applications, 251, 571-586, (2000) · Zbl 0967.39004
[25] Kulenović MRS, Ladas G: Dynamics of Second Order Rational Difference Equations: With Open Problems and Conjectures. Chapman & Hall/CRC, Boca Raton, Fla, USA; 2001:xii+218.
[26] Kulenović, MRS; Nurkanović, M, Asymptotic behavior of a competitive system of linear fractional difference equations, No. 2006, 13, (2006) · Zbl 1139.39017
[27] Kulenović, MRS; Nurkanović, M, Asymptotic behavior of a two dimensional linear fractional system of difference equations, Radovi Matematički, 11, 59-78, (2002) · Zbl 1038.39007
[28] Kulenović, MRS; Nurkanović, M, Asymptotic behavior of a system of linear fractional difference equations, Journal of Inequalities and Applications, 2005, 127-143, (2005) · Zbl 1086.39008
[29] Li, X, Global behavior for a fourth-order rational difference equation, Journal of Mathematical Analysis and Applications, 312, 555-563, (2005) · Zbl 1083.39007
[30] Li, X, Qualitative properties for a fourth-order rational difference equation, Journal of Mathematical Analysis and Applications, 311, 103-111, (2005) · Zbl 1082.39004
[31] Papaschinopoulos, G; Schinas, CJ, On the system of two nonlinear difference equations [inlineequation not available: see fulltext.], [inlineequation not available: see fulltext.], International Journal of Mathematics and Mathematical Sciences, 23, 839-848, (2000) · Zbl 0960.39003
[32] Stević, S, On the recursive sequence [inlineequation not available: see fulltext.], No. 2007, 7, (2007)
[33] Sun, T; Xi, H, On the system of rational difference equations [inlineequation not available: see fulltext.], [inlineequation not available: see fulltext.], No. 2006, 8, (2006)
[34] Sun, T; Xi, H; Hong, L, On the system of rational difference equations [inlineequation not available: see fulltext.], [inlineequation not available: see fulltext.], No. 2006, 7, (2006)
[35] Sun, T; Xi, H; Wu, H, On boundedness of the solutions of the difference equation [inlineequation not available: see fulltext.], No. 2006, 7, (2006)
[36] Xi, H; Sun, T, Global behavior of a higher-order rational difference equation, No. 2006, 7, (2006) · Zbl 1140.39312
[37] Yan, X-X; Li, W-T; Zhao, Z, On the recursive sequence [inlineequation not available: see fulltext.], Journal of Applied Mathematics & Computing, 17, 269-282, (2005) · Zbl 1068.39030
[38] Yang, X, On the system of rational difference equations [inlineequation not available: see fulltext.], [inlineequation not available: see fulltext.], Journal of Mathematical Analysis and Applications, 307, 305-311, (2005) · Zbl 1072.39011
[39] Beretta, E; Kolmanovskii, V; Shaikhet, L, Stability of epidemic model with time delays influenced by stochastic perturbations, Mathematics and Computers in Simulation, 45, 269-277, (1998) · Zbl 1017.92504
[40] Shaikhet, L, Stability of predator-prey model with aftereffect by stochastic perturbation, Stability and Control: Theory and Applications, 1, 3-13, (1998)
[41] Bandyopadhyay, M; Chattopadhyay, J, Ratio-dependent predator-prey model: effect of environmental fluctuation and stability, Nonlinearity, 18, 913-936, (2005) · Zbl 1078.34035
[42] Bradul, N; Shaikhet, L, Stability of the positive point of equilibrium of Nicholson’s blowflies equation with stochastic perturbations: numerical analysis, No. 2007, 25, (2007) · Zbl 1179.60039
[43] Carletti, M, On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment, Mathematical Biosciences, 175, 117-131, (2002) · Zbl 0987.92027
[44] Kolmanovskii, V; Shaikhet, L, General method of Lyapunov functionals construction for stability investigation of stochastic difference equations, No. 4, 397-439, (1995), River Edge, NJ, USA · Zbl 0846.93083
[45] Kolmanovskii, V; Shaikhet, L, Construction of Lyapunov functionals for stochastic hereditary systems: a survey of some recent results, Mathematical and Computer Modelling, 36, 691-716, (2002) · Zbl 1029.93057
[46] Shaikhet, L, Necessary and sufficient conditions of asymptotic Mean square stability for stochastic linear difference equations, Applied Mathematics Letters, 10, 111-115, (1997) · Zbl 0883.39005
[47] Paternoster, B; Shaikhet, L, About stability of nonlinear stochastic difference equations, Applied Mathematics Letters, 13, 27-32, (2000) · Zbl 0959.60056
[48] Shaikhet, L, Stability in probability of nonlinear stochastic systems with delay, Matematicheskie Zametki, 57, 142-146, (1995)
[49] Shaikhet, L, Stability in probability of nonlinear stochastic hereditary systems, Dynamic Systems and Applications, 4, 199-204, (1995) · Zbl 0831.60075
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.